# SDR ABXA9500081

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushing
- Part number: BLFR4245T2
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND RIGHT MAIN LANDING GEAR ARTICULATING DOOR SECONDARY LINKAGE FORK WORN AT THE DRIVE ROD.  REPLACED BUSHING IAW DC-9 OVERHAUL MANUAL 32-10-6.
